# SDR SIMA20170105001

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,722 hours, 26,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Failed
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WAITING FOR TAKEOFF A SUDDEN AND STRONG NOXIOUS ODOR AS NOTED BY 3 CREW MEMBERS AS WELL AS MULTIPLE PASSENGERS CREW (3) REPORTED NOT FEELING WELL AS RESULT. INSPECTED AC FOR SOURCE OF ODOR, REMOVED AND REPLACED FORWARD FA FLASHLIGHT BATTERY IAW CMM 25-60-11. OPS CHECK GOOD. NO SMELL NOTICED.
